# SDR DXTA200400313

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N720QS
- Make and model: Gulstm 200
- Aircraft serial: 085
- Aircraft time: 88 hours, 61 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE COCKPIT AUTO TEMP MESSAGE ILLUMINATED, AFTER SWITCHING COCKPIT TEMP CONTROLLER TO MANUAL, SYSTEM WAS NORMAL AS LONG AS THE TEMP CONTROL KNOB WAS FULL COLD.  PLACED TEMP CONTROL KNOB TO WARM AND NOTICED FUMES OF HOT MELTING PLASTIC, FOLLOWED BY THE COCKPIT DUCT TEMP, HI MESSAGE.  RETURNED COCKPIT TEMP CONTROL KNOB TO FULL COLD AND THE WARNING WENT OUT.  ITEM IS UNDER INVESTIGATION.
